# SDR QR9R2024091900006

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720799262
- Aircraft time: 4,360 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081072
- Part serial: P2574
- Condition: Fluctuates
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

#2 GENERATOR FLUCTUATES BETWEEN 0 AND 775 AMPS IN FLIGHT. DURING PREFLIGHT FOR MTF RECOVERY, FOUND #2 GENERATOR TO HAVE EVIDENCE OF OVERHEATING ON EXTERNAL CASING. ACTIVATED #2 VENT SWITCH AND OBSERVED SPARKS FROM THE CASE OF THE GENERATOR AND A SEVERE GRINDING NOISE. REMOVED AND REPLACED #2 STARTER GENERATOR IAW AMM 24-30-00, 4-2.
